# SDR DALA2024011600651

- Difficulty date: January 10, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,379 hours, 10,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DONT PASS SLIDE L3 EMERGENCY LIGHT TEST. CORRECTIVE ACTION: REMOVED AND REPLACED SLIDE AT 3 LH EMERGENCY EXIT. PERFORMED OPERATIONAL EMERGENCY LIGHT TEST. (0147682)
